# SDR GUUA05060702

- Difficulty date: May 6, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 24,042 hours, 32,408 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111BW
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT: AT SCHEDULED ROUTINE MAINTENANCE LEFT OUTBOARD ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REPLACED LEFT OUTBOARD ELEVATOR HINGE BRACKET.
